Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had plan B one step. Nausea, diarrhea, constipation, stomach swelling, bloating, abdomial pain, hurting ovary. Okay?

Hello, this is my 3rd time taking plan b one step. The doctor that gave it to me from the health department said I should be okay. But, I'm still a lil scared. The first time I took the pill, I had no side effects. that was in january. the next time i took it was march 20th or March 19 or 16. I became extremely sick and almost went to the er four days after taking the pill. The things I had were nausea,diarrhea and constipation at the same time. some very scary swelling of the stomach, bloating, abdominal pain, and then, my ovary began to hurt. Although my doctors said the pill couldn't have caused those reactions, I'm still scared because I probably shouldn't have taken it again. After this I'm getting depo for free. but, should I be okay. its the first night and I can already feel some bloating
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  340
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
There should be at-least two months gap between the emergency pills.
So as you maintained the sufficient gap the symptoms you had may not be due repeat use of the pill.
Anyhow sometimes emergency pill can cause side effects like bloating sensation of the abdomen, nausea etc.
So you better go for depo as you decided. Meanwhile you can take symptomatic treatment.
For more details you can ask me through:
Take care.

Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor